# SDR QMLA2010102410069

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N156AM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- Aircraft time: 11,104 hours, 45,098 cycles
- Engine: Lyc LTS101750B1
- System (JASC): 2810 · Fuel Storage
- Part: Fillercap
- Part number: 1176416801
- Condition: Missing
- Location: Fuel Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN FORWARD FLIGHT, CREW DETECTED STRONG ODOR OF FUEL. AFTER AN UNSCHEDULED LANDING AND VISUAL INSPECTION OF ACFT FOUND THAT THE FUEL FILLER CAP WAS MISSING NEW FUEL CAP INSTALLED ACFT RETURN TO SERVICE.
